A Word of Caution

This morning I took a correction injection to deal with a persistent overnight high. Almost immediately after I couldn’t remember if it was 4 units of insulin or 6.

This evening I took 15u of Lantus before going to bed instead of my regular 10u.

Moral of the story? Friends don’t let friends inject insulin when they’re barely awake.

Take care of yourself, and each other.

The more you know.

Help control the pet population.

…I’m out of closing slogans.

Regardless, it’s scary to think how dangerous this stuff can be when something like a lack of sleep is introduced as a variable.

Even if things end up like this…

I'm okay with this. #dexcom #diabetes

A post shared by Christopher Snider (@iam_spartacus) on

One thought on “A Word of Caution

Thoughts?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s